MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION GO; VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)

RESPIRONICS, INC. DREAMSTATION GO; VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)
Model Number DSG400S11
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Bronchitis (1752); Headache (1880); Pneumonia (2011); Dizziness (2194); Unspecified Respiratory Problem (4464); Skin Inflammation/ Irritation (4545)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged skin irritation, respiratory tract irritation, dizziness and/or headache, pneumonia.There was no report of serious or permanent harm or injury.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
Correction to the previous b5: the manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient had alleged skin irritation, respiratory tract irritation, dizziness and/or headache, pneumonia and chronic bronchitis.There was no report of serious or permanent harm or injury.No medical intervention was specified by the patient.The device has not yet been returned to the manufacture for evaluation.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.Udi related data quality updates only: the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.In this report, box d, h has been updated/corrected.
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient had alleged skin irritation, respiratory tract irritation, dizziness and/or headache, pneumonia and chronic bronchitis.There was no report of serious or permanent harm or injury.No medical intervention was specified by the patient.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Box h: evaluation method code grid.Evaluation results code grid.Conclusion code grid has been updated.

Brand Name
DREAMSTATION GO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIR ATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18487604
Report Number2518422-2024-01794
Device Sequence Number3664838
Product Code BZD
UDI-Device Identifier00606959044425
UDI-Public(01)00606959044425
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSG400S11
Device Catalogue NumberDSG400S11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by Manufacturer09/18/2023
07/29/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date06/04/2025
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown